# SDR P5CA9800579

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Nr 3 Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT ENGINE STRUT L/R 4 DAMAGED NUT PLATES.  REMOVED AND REPLACED PER SRM 51-30-02.
